International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 70, Pages 3849-3857
Convergence and stability of the three-step iterative schemes for a class of general quasivariational-like inequalities
1Department of Mathematics, Liaoning Normal University, P. O. Box 200, Dalian, Liaoning 116029, China
2Department of Mathematics, Liaoning University, Shenyang, Liaoning 110036, China
3Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Chinju 660-701, Korea
4Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
Received 27 April 2004
Copyright © 2004 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce and study a class of general
quasivariational-like inequalities in Hilbert spaces,
suggest two general algorithms, and establish the
existence and uniqueness of solutions for these kinds
of inequalities. Under certain conditions, we discuss
convergence and stability of the three-step iterative
sequences generated by the algorithms.